| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The device was received at service_repair on 09-jul-2024.A broken housing and a leaking battery were reported.Per rrf, the device shows mechanical problems and sound quality issues.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The device was received at service_repair on (b)(6) 2024.A broken housing and a leaking battery were reported.Per rrf, the device shows mechanical problems and sound quality issues.
Additional Manufacturer Narrative
Conclusion: according to the information received, the user reported mechanical problems and sound quality issues.During the repair process a leaking battery was detected.The electrolyte corroded the silicone sleeve of the battery and oxidized the batteries contact.The damage was most likely caused by strong mechanical stress to the housing.The sound quality deteriorated due to the broken housing.There have been no reports of patient injury from contact with leaking electrolyte.This is a final report.